Been off for three weeks still nothing taste good, have a constant salty metalic taste.
25 Aug 2009
A side effect of Lamisil is an unusual or unpleasant taste in your mouth.
I don't think there is any way to "cure" the taste but chewing on gum or mints may help disguise the taste.
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking lamisil for a toenail fungus. I recently temporarily lost the sight in my right after a bout of dirreaha, I was seen in the ER and ...
1 answer • 14 May 2011
I took lamasel antibiotic for 3 months got rid of nail fungus still had to have nail removed worst of all left with no taste 12 weeks now may as well ...
2 answers • 3 Feb 2013
My wife had been on Lamisil for approximately two months when we had a "contraception incident" and she took the morning after pill the ...
1 answer • 19 Oct 2013
. I am 66 yr old woman . prediabetic. I took lamisil 90 days no improvement. Have waited another 3 months but no luck.Dr says that lamisil is in my ...
0 answers • 20 Dec 2015